# SDR MASA2021122900352

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,605 hours, 34,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DR LWR AFT FLOODLIGHT 1 BULB OUT
REPLACED BULB
